# SDR HNAA2011062300185

- Difficulty date: April 28, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,328 cycles
- System (JASC): 5751 · Ailerons
- Part: Cover
- Condition: Corroded
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON HINGE COVER HARDWARE CORRODED ON PANELS 643FR, 643ER, 643DR, 643CR, 643BR AND 643GB.  REPLACED RT AILERON HINGE COVERS HARDWARE IAW -8 MM 27-12-11.
